MAUDE Adverse Event Report: BARD ACCESS SYSTEMS STATLOCK UNIVERSAL PLUS EXTRA LARGE 14-16 F CLAMP ON UNIVERSAL PAD INCLUDES SKIN; DEVICE, INTRAVASCULAR CATHETER SECUREMENT

BARD ACCESS SYSTEMS STATLOCK UNIVERSAL PLUS EXTRA LARGE 14-16 F CLAMP ON UNIVERSAL PAD INCLUDES SKIN; DEVICE, INTRAVASCULAR CATHETER SECUREMENT
Catalog Number VUPD1416
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The manufacturer has received the sample and will be evaluated.Results are expected soon.A lot history review (lhr) of jubsf110 showed no other similar product complaint(s) from this lot number.(b)(4).
 
Event or Problem Description
It was reported that a vupd1416 was improperly packaged as a fol0102.The complaint originally went to bmd division and was reported via bmdfa quote: "it was reported that the fol0102 was allegedly incorrectly packaged in a vupd1416 envelope causing customer to buy a second vupd1416 device." no patient injury was reported.
 
Additional Manufacturer Narrative
The following were reviewed as part of this investigation: patient severity, frequency analysis, applicable previous investigation(s), sample (if available), applicable fmea documents, labeling, and applicable manufacture records.Based on a review of this information, the following was concluded: the complaint that the product was incorrectly packaged was inconclusive due to the sample condition.Five photographs were provided for investigation.The physical samples were received by another division and forwarded to the manufacturing facility.The physical sample evaluation was completed at the manufacturing facility.The physical samples were subsequently returned to vad for investigation.The physical samples and the investigation completed at the manufacturing facility are consistent with the photos.Two pouches for a universal plus 14-16 f statlock stabilization device were returned for investigation.A tricot statlock device with a swivel retainer had been attached to the external surface of one of the pouches, covering product code vupd1416 and lot number jubrf154.The product code and lot number on the other label was vupd1416 and jubnf741, respectively.The pouch for lot #jubrf154 contained the correct component (14-16fr universal plus statlock stabilization device).That the pouch for lot #jubrf154 contained a foley statlock was inconclusive.The foley statlock stabilization device is manufacturing on a different production line.A review of the device history record (dhr) showed no discrepancies or anomalies during the manufacture of the subject lots.There was nothing noted that would have caused or contributed to the complaint.The complaint for ¿the fol0102 was allegedly incorrectly packaged in a vupd1416 envelope causing customer to buy a second vupd1416 device¿ is inconclusive due to the limited information provided at the time.The product catalog # fol0102 is manufactured on a different production line than product catalog # vupd1416 as well as both products components are distinct; thus, the probability of a mixed product is remote.Furthermore, we could not assure product catalog # fol0102 came inside the pouch of catalog # vupd1416 since information provided by customer states it was given to them by the hospital at discharge; however, there are no further details regarding the condition of the pouch (open/closed) or if the stabilization device was used/placed on the patient and posterior the hospital could have provided them with a wrong pouch for future reference.A lot history review (lhr) of jubsf110 showed no other similar product complaint(s) from this lot number.Retrospective review found that the complaint was entered into the incorrect business division of c.R.Bard.The emdr was originally submitted by bmd on emdr file 1018233-2017-05858.This email is being submitted to link the original emdr to bas division.
 
Event or Problem Description

Brand Name
STATLOCK UNIVERSAL PLUS EXTRA LARGE 14-16 F CLAMP ON UNIVERSAL PAD INCLUDES SKIN
Common Device Name
DEVICE, INTRAVASCULAR CATHETER SECUREMENT
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key7278555
Report Number3006260740-2018-00234
Device Sequence Number1372744
Product Code KMK
UDI-Device Identifier00801741083464
UDI-Public(01)00801741083464
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient Family Member or Friend
Type of Report Initial,Followup
Report Date (Section B) 05/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberVUPD1416
Device Lot NumberJUBRF154 & JUBSF110
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/17/2018
Event Location Hospital
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer04/18/2018
Initial Report FDA Received Date02/16/2018
Supplement Report FDA Received Date05/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1